Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Chronic rib pain, alcoholic hepatitis. Taking codeine, paracetamol. Treatment?

i have chronic pain inbetween my ribs. it aches to the point of having to take codeine and paracetamol . i drink to access and last time i was in hospital they diagnosed alcholic hepatitis but i dont think it is that. i have had seven pints when out tonight and it started again yet a bottle of vodka a couple of days ago and nothing the matter?
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

If you are diagnosed to have alcohol hepatitis,Then I am sure the pain is mainly due to the same.

It is atypical presentation for the alcoholic hepatitis to present with pain under the ribs.

I advice you to consult your treating doctor for the same.Do stop the consumption of alcohol this is only remedy for the problem.

Thanks for using this service.

Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor